# SDR AALA202311209033

- Difficulty date: November 17, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N656AW
- Make and model: Airbus A320-232
- Aircraft serial: 1079
- Aircraft time: 78,750 hours, 31,853 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLASHLIGHT FOR FLIGHTG ATTENDANT JUMPSEAT BY ENTRY DOOR HAS BROKEN SEAL AND DOES NOT TURN ON. REPLACED FORWARD INBOUND FLASH LIGHT BATTERY AND SAFETY STRAP.
